# SDR SWAA2024021652058

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 55,287 hours, 33,266 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. SERVICE DOOR COVER PLATE UNDER HANDLE CRACKED.<[01] R&R FWD SERVICE DOOR COVER PLATE PER AMM 52-41-31
